Mathematics of the USSR-Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mathematics of the USSR-Sbornik, 1976, Volume 28, Issue 2, Pages 140–152
DOI: https://doi.org/10.1070/SM1976v028n02ABEH001644
(Mi sm2744)
 

This article is cited in 8 scientific papers (total in 9 papers)

Analytic unsolvability of the stability problem and the problem of topological classification of the singular points of analytic systems of differential equations

Yu. S. Il'yashenko
References:
Abstract: In this paper the analytic unsolvability of the Ljapunov stability problem and the problem of topological classification of the singular points is proved for the analytic system of differential equations
˙x=v(x),xRn.

This means that there does not exist an analytic criterion that, from a finite segment vN(x) of the Taylor series of the field v(x) at the origin, would permit one to say whether the singular point 0 of equation (1) is stable or unstable, or that the stability investigation must consider a longer segment of the Taylor series. In other words, there does not exist an analytic criterion permitting one to distinguish stable, unstable and neutral jets of analytic vector fields with singular point 0.
Bibliography: 4 titles.
Received: 09.10.1974
Bibliographic databases:
Document Type: Article
UDC: 517.9
MSC: 34C05, 34D20, 34D30
Language: English
Original paper language: Russian
Citation: Yu. S. Il'yashenko, “Analytic unsolvability of the stability problem and the problem of topological classification of the singular points of analytic systems of differential equations”, Math. USSR-Sb., 28:2 (1976), 140–152
Citation in format AMSBIB
\Bibitem{Ily76}
\by Yu.~S.~Il'yashenko
\paper Analytic unsolvability of the stability problem and the problem of topological classification of the singular points of analytic systems of differential equations
\jour Math. USSR-Sb.
\yr 1976
\vol 28
\issue 2
\pages 140--152
\mathnet{http://mi.mathnet.ru/eng/sm2744}
\crossref{https://doi.org/10.1070/SM1976v028n02ABEH001644}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=405509}
\zmath{https://zbmath.org/?q=an:0332.34042}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1976EM69100002}
Linking options:
  • https://www.mathnet.ru/eng/sm2744
  • https://doi.org/10.1070/SM1976v028n02ABEH001644
  • https://www.mathnet.ru/eng/sm/v141/i2/p162
  • This publication is cited in the following 9 articles:
    1. T. N. Bakiev, A. I. Bufetov, V. A. Vasilev, S. M. Voronin, A. A. Glutsyuk, A. S. Gorodetskii, A. V. Dukov, V. Yu. Kaloshin, A. V. Klimenko, V. V. Kozlov, S. B. Kuksin, S. K. Lando, V. S. Oganesyan, G. I. Olshanskii, S. Yu. Pilyugin, O. V. Pochinka, Ya. G. Sinai, A. S. Skripchenko, A. L. Skubachevskii, I. A. Taimanov, V. A. Timorin, V. M. Tikhomirov, D. V. Treschev, D. A. Filimonov, K. M. Khanin, Kh. Khedenmalm, A. G. Khovanskii, M. A. Tsfasman, A. I. Shafarevich, I. S. Shilin, S. Yu. Yakovenko, “K 80-letiyu Yuliya Sergeevicha Ilyashenko”, UMN, 80:2(482) (2025), 171–183  mathnet  crossref
    2. N. B. Medvedeva, “On analytic insolubility of the stability problem on the plane”, Russian Math. Surveys, 68:5 (2013), 923–949  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. Valery V. Kozlov, Stanislav D. Furta, Springer Monographs in Mathematics, Asymptotic Solutions of Strongly Nonlinear Systems of Differential Equations, 2013, 77  crossref
    4. L. G. Kurakin, “O kriteriyakh ustoichivosti raboty A. M. Lyapunova «Issledovanie odnogo iz osobennykh sluchaev zadachi ob ustoichivosti dvizheniya»”, Vladikavk. matem. zhurn., 11:3 (2009), 28–37  mathnet  mathscinet
    5. N. B. Medvedeva, “On the Analytic Solvability of the Problem of Distinguishing between Center and Focus”, Proc. Steklov Inst. Math., 254 (2006), 7–93  mathnet  crossref  mathscinet  zmath  elib
    6. Medvedeva N., “On an Analytic Solvability of the Center-Focus Problem”, Dokl. Math., 69:1 (2004), 120–122  mathnet  zmath  isi
    7. N. B. Medvedeva, “Problema razlicheniya tsentra i fokusa v klasse rostkov s dvumya rebrami diagrammy Nyutona”, Vestnik ChelGU, 2003, no. 9, 86–110  mathnet
    8. Novickov M., “An Investigation Into Stability of Conservative Mechanical Systems Using Analytic Calculations”, Casc'99: Computer Algebra in Scientific Computing, eds. Ganzha V., Mayr E., Vorozhtsov E., Springer-Verlag Berlin, 1999, 317–322  mathscinet  zmath  isi
    9. Kosterin A., “A Stability-Criterion in Case of 1-3 Resonance”, Vestn. Mosk. Univ. Seriya 1 Mat. Mekhanika, 1990, no. 3, 80–83  mathscinet  zmath  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:480
    Russian version PDF:151
    English version PDF:21
    References:82
    First page:3
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025